MathSciNet Relay Station
MathSciNet bibliographic data
MR2272974 11D45 (11E20 37A17 37A45)
Eskin, Alex; Oh, Hee Representations of integers by an invariant polynomial and unipotent flows. Duke Math. J. 135 (2006), no. 3, 481–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement